# SDR FDEA202206041514

- Difficulty date: June 4, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: A5517781300200
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THS SPAR BOX INTERNAL FOUND O'B-AFT HOIST POINT FITTING CORROSION AT RIB 14   AREA.   REPLACED THE HOIST POINT FITTING WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001, PAGE.2
